American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Shiro Goto and Kenji Nishida. Catenarity in module-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 3495-3502. MR 1618674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Denert. The genus zeta function of hereditary orders in central simple algebras over global fields . Math. Comp. 54 (1990) 449-465. MR 993928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William D. Blair and Lance W. Small. Embedding differential and skew polynomial rings into Artinian rings . Proc. Amer. Math. Soc. 109 (1990) 881-886. MR 1025276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jürgen Ritter and Sudarshan K. Sehgal. Construction of units in integral group rings of finite nilpotent groups. Bull. Amer. Math. Soc. 20 (1989) 165-168. MR 981873.
Abstract, references, and article information   
View Article: PDF

[5] Idun Reiten and Michel Van den Bergh. Two-dimensional tame and maximal orders of finite representation type. Memoirs of the AMS 80 (1989) MR 978602.
Book volume table of contents   

[6] Maurice Auslander and Idun Reiten. Almost split sequences for rational double points . Trans. Amer. Math. Soc. 302 (1987) 87-97. MR 887498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lee Klingler. Modules over the integral group ring of a nonabelian group of order $pq$. Memoirs of the AMS 59 (1986) MR 823445.
Book volume table of contents   

[8] Colin J. Bushnell and Irving Reiner. Solomon's conjectures and the local functional equation for zeta functions of orders. Bull. Amer. Math. Soc. 2 (1980) 306-310. MR 555268.
Abstract, references, and article information   
View Article: PDF

[9] Richard E. Block. Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}\left( {2,{\text{C}}} \right)$. Bull. Amer. Math. Soc. 1 (1979) 247-250. MR 513751.
Abstract, references, and article information   
View Article: PDF

[10] A. Lichtman. On subgroups of the multiplicative group of skew fields . Proc. Amer. Math. Soc. 63 (1977) 15-16. MR 0447432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Julius Zelmanowitz. An extension of the Jacobson density theorem. Bull. Amer. Math. Soc. 82 (1976) 551-553. MR 0422322.
Abstract, references, and article information   
View Article: PDF

[12] J. H. Cozzens. Maximal orders and reflexive modules . Trans. Amer. Math. Soc. 219 (1976) 323-336. MR 0419503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. V. Fossum. Unimaximal orders . Proc. Amer. Math. Soc. 52 (1975) 99-102. MR 0382326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gordon L. Nipp. The spinor genus of quaternion orders . Trans. Amer. Math. Soc. 211 (1975) 299-309. MR 0376526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. C. O’Meara. Right orders in full linear rings . Trans. Amer. Math. Soc. 203 (1975) 299-318. MR 0360663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information   
View Article: PDF

[17] Vasanti A. Jategaonkar. Global dimension of tiled orders over a discrete valuation ring . Trans. Amer. Math. Soc. 196 (1974) 313-330. MR 0349729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vasanti A. Jategaonkar. Global dimension of tiled orders over commutative noetherian domains . Trans. Amer. Math. Soc. 190 (1974) 357-374. MR 0354754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Fröhlich. The Picard group of noncommutative rings, in particular of orders . Trans. Amer. Math. Soc. 180 (1973) 1-45. MR 0318204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mark Ramras. Injective dimension of quaternion orders . Proc. Amer. Math. Soc. 38 (1973) 493-498. MR 0313293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Louis Rowen. Some results on the center of a ring with polynomial identity. Bull. Amer. Math. Soc. 79 (1973) 219-223. MR 0309996.
Abstract, references, and article information   
View Article: PDF

[22] M. L. Ranga Rao. Azumaya, semisimple and ideal algebras. Bull. Amer. Math. Soc. 78 (1972) 588-592. MR 0311702.
Abstract, references, and article information   
View Article: PDF

[23] K. W. Roggenkamp. Classification of the completely primary totally ramified orders with a finite number of nonisomorphic indecomposable lattices. Bull. Amer. Math. Soc. 78 (1972) 399-401. MR 0291220.
Abstract, references, and article information   
View Article: PDF

[24] Robert C. Shock. Orders in self-injective cogenerator rings . Proc. Amer. Math. Soc. 35 (1972) 393-398. MR 0302683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Klaus W. Roggenkamp. Some orders of infinite lattice type. Bull. Amer. Math. Soc. 77 (1971) 1055-1056. MR 0286819.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 25 of 25 found      Go to page: 1